# SDR USAA951110

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Door
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND .25 INCH CRACK AFT JAMB BETWEEN 2ND AND 3RD STOPS FOR BOTTOM (FORWARD CARGO).  INSTALLED PERMANENT REPAIR PER 53-05 FIG 4 AND USAIR EA NR 27454.  (M)
